# SDR DALA1153989861

- Difficulty date: September 13, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 76,294 hours, 73,617 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY EXIT LIGHT AT 1R DOOR INOPERATIVE.  MAINTENANCE REMOVED THE LIGHT ASSEMBLY, REPAIRED CONNECTOR, AND REPLACED THE POWER SUPPLY ASSEMBLY.  OPERATIONAL CHECK WAS GOOD.
